Tohoku Mathematical Journal

Complex hypersurfaces with $RS=0$ in $C^{n+1}$

Tsunero Takahashi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 25, Number 4 (1973), 527-533.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178241287

Digital Object Identifier
doi:10.2748/tmj/1178241287

Mathematical Reviews number (MathSciNet)
MR0336667

Zentralblatt MATH identifier
0289.53038

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]

Citation

Takahashi, Tsunero. Complex hypersurfaces with $RS=0$ in $C^{n+1}$. Tohoku Math. J. (2) 25 (1973), no. 4, 527--533. doi:10.2748/tmj/1178241287. https://projecteuclid.org/euclid.tmj/1178241287


Export citation

References

  • [1] S. S. CHERN, Einstein hypersurfaces in a Kahlerian manifold of constant holomorphic curvature, J. Differential Geometry, 1(1967), 21-31.
  • [2] P. J. RYAN, A class of complex hypersurfaces, Colloq. Math., 26(1972), 175-182